×

Found 7,154 Documents (Results 1–100)

100
MathJax

Algorithm of the regularization method for a nonlinear singularly perturbed integro-differential equation with rapidly oscillating inhomogeneities. (English. Russian original) Zbl 07537751

Differ. Equ. 58, No. 3, 392-404 (2022); translation from Differ. Uravn. 58, No. 3, 395-406 (2022).
MSC:  45G05 45L05
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic expansion for the solution of an optimal boundary control problem in a doubly connected domain with different control intensity on boundary segments. (English. Russian original) Zbl 07492851

Comput. Math. Math. Phys. 62, No. 2, 218-231 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 2, 217-231 (2022).
MSC:  49K20 35B40 35B25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software